NOW WHAT

MY DOCTOR WANTED ME TO BE A GINNY PIG TO FIND OUT WHAT

MED CAN DO DO WHAT I DO NOT THINK IT WAS THE RIGHT MED

THE DOCTOR SAID ANXIETY GOS A WAY IN A FEW MONTHS WITH

THE RIGHT MED I DO NOT THINK SO DO NOT TELL ME TO HAVE

HOPE BECAUSE I HAVE BEEN A MESS FOR A WHOLE YEAR

THANKS TO A DOCTOR GIVING ME A STRONG DOSE OF VITAMAN D

NOW IM MESSED UP REAL BAD BELTCH BELTHCH BELTCH

YAWN YAWN SLEEP SLEEP SLEEP AND IT TOOK MY BREATH A WAY

IM LIVING ON THE EDGE HANGING ON TO A CLIFF

BUT FOR HOW LONG NOW IT IS IN MY HEAD I THING I HAVE BRAIN DAMAGE

NOW WHAT

4 Replies

oldestnewest
  • Don't give up read the book dare response it will really help you. I also take 10mg of Prozac and it has helped me tremendously. I hope this helps you.

  • Why do you think you have brain damage?

  • Hi.

    Don't give up because it can be done I get anxiety panic attacks that bring on angina pains & know it's horrible but they have taught me deep breathing & relaxtion to help control & as of now is starting to work...also had some meds last two months so be strong don't give upas I doc for something to help you .

    Peggy💐

  • I'm sure the doctor means well and putting you on a strong dose of Vitamin D must have been warranted. Vitamin D needs to be taken with food so that you won't belch it up. I've never heard of vitamin D causing sleepiness. Might you be on something else for anxiety that causes the drowsiness? Go back to the your doctor and discuss your fear about the medication or get a second opinion. I am so very sorry you have been going through this for the last year. I've been on the "edge of that cliff" and it's no way to live. Don't do this to yourself anymore. Talk to someone. Good Luck.

You may also like...